Aa
A
A
A
Close
Heart Rhythm Community
12.1k Members
Avatar universal

PAC's constant

I started having pac's about two years ago, went to the doctor he had me wear a holter monitor for 24 hours.  It turned out I was having them about 13% of the time and he wanted to lower them to maybe 8%.  He gave me Metroprolol and I only took 1/2 a day,  They seemed to get better and I stopped worrying.  Now they have come back about two months ago.  It seems they are all day now.  it feels like two beats then a space.  Worse in morning and night.  I hear that if you are having to many of them it can cause heart problems.  Does anyone know about this?  They are driving me CRAZY.  
8 Responses
212161 tn?1537898045
Sorry your going threw this, I to have pacs and there are times I have them for weeks and all day, mine can be from every 8 th heart beat to every other heart beat

Very scary when they are like that and they get on my nerves, can't seem to think when they are like that, don't want to go anywhere and it makes me depressed.

Pacs are not dangerous  at all, my dr tells me if you have to have one that's the best one to have lol

no there are people on here that have 20-50 thousand a day every day, it does not hurt your heart.

Have you had a echo, to look at heart to make sure it's in good shape if so and it is than no worries

It will pass always does, just waiting for it to can make you crazy

Hang in there, always here to talk
Avatar universal
Hello again I finally got to see the cardiologist this morning and have been given the all clear. Marilee176 I am where you are but I have only been experiencing this on a regular basis for the past 3 months. I have always had them but not very often. The cardiologist explained to me for women there is certainly a strong hormonal link. Puberty, pregnancy and peri menopause which is where I am at. Like a lot of others on the forum I have eliminated caffeine and certain things but really have made not difference I went totally off coffee made no difference. He said I don't need any medication it's only if I am really not coping with the beats he might them put me on a low dose. I like flutters fly can go a couple of weeks with all calm and then they will start again having thousands a day and driving me nuts. I have had a holter and echo and ECGs. I have runs of bigeminy and trigeminy  which the holter monitor captured. That's when I drives me crazy.  But I feel fine I exercise on a regular basis. Mine can be worse at night as well. I'm starting to make friends with these finally but I don't know if I will ever feel completely at ease when they are bad. Best if kuck
1807132 tn?1318747197
I would try and watch your diet and any stomach issues.  Acid reflux and plain old gas can get ectopics going.  As well as stress can add to the problem.  If you find yourself in a run of them try and cough and see if you can break the pattern.  Sometimes that helps.  I do hope they settle down for you soon.  Keep us posted on how you are doing.
Avatar universal
Wow maybe some of this could be the culprit.  I have been having lots acid reflux and mood swings.  They have calmed down a little the last couple of days thank God!!!
Thank you all for your help, hope you are all palp free and Happy Easter!!
212161 tn?1537898045
Glad they have calm down, yes try taking something for the acid reflux, it might help you


Do you burp a lot with them, if so it could be acid causing them
Avatar universal
This post made me feel a lot better.  My PAC's are terrible today, happening constantly since I woke up.  Mine seem to get worse when I have some hormonal changes like right before my period, during pregnancy, or breastfeeding.  Also had them bad when I was on birth control.  Right now the culprit is my cycle about to start I'm assuming since none of the others apply.  But I have them randomly as well, just not as frequent as they are right now.  I had twins 6 months ago and during my pregnancy I had PAC's and lots of runs of SVT.  I was in the hospital a lot.  I have been on Metoprolol ever since, but now just as needed-a half a pill.  I also have to take clonazepam for my crazy anxiety.  I just pray it will all go away, but my cardiologist has suggested ablation.    
Have an Answer?
Top Arrhythmias Answerers
1807132 tn?1318747197
Chicago, IL
1423357 tn?1511089042
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.